Numerical methods for oscillatory solutions to hyperbolic problems

Published

Journal Article

Difference approximations of hyperbolic partial differential equations with highly oscillatory coefficients and initial values are studied. Analysis of strong and weak convergence is carried out in the practically interesting case when the discretization step sizes are essentially independent of the oscillatory wave lengths. © 1993 John Wiley & Sons, Inc. Copyright © 1993 Wiley Periodicals, Inc., A Wiley Company

Full Text

Duke Authors

Cited Authors

  • Engquist, B; Liu, J

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 46 / 10

Start / End Page

  • 1327 - 1361

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.3160461003

Citation Source

  • Scopus